The Website, CancerCare, features a weekly Q & A with a variety of docs, nutritionists and other specialists. Here is a link to this week’s question,
Ask Dr. Martee Hensley – Neuropathy From Chemotherapy.

Peripheral neuropathy (PN) is a common side effect of the oral chemotherapy I take for my multiple myeloma, Revlimid. It is even more likely to accompany the use of other myeloma drugs, such as Thalomid (also oral) or Velcade (IV push). I have featured a number of articles and suggestions from other patients about how to improve and deal with PN on my other daly blog, www.MultipleMyelomaBlog.com. Some of these tips really work–no matter what type of chemo is causing the PN symptoms. Here is a link to one of those articles: More Suggestions To Help Reduce Effects Of Peripheral Neuropathy. Once you read that article, you can go to the search bar in the upper left corner of the page and type in “PN” or “neuropathy” and find a number of other related posts which may be helpful.

Feel good and keep smiling! Pat

Leave a Reply